Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An elimination method for computing the generalized inverse


Author: Leopold B. Willner
Journal: Math. Comp. 21 (1967), 227-229
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1967-0223082-8
MathSciNet review: 0223082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ben-Israel & S. Wersan, ``An elimination method for computing the generalized inverse of an arbitrary complex matrix,'' J. Assoc. Comput. Mach., v. 10, 1963, pp. 532-537. MR 31 #5318. MR 0181089 (31:5318)
  • [2] J. Frame, ``Matrix functions and applications. I: Matrix operations and generalized inverses,'' IEEE Spectrum, v. 1, 1964, no. 3, pp. 209-220. MR 32 #1195. MR 0183716 (32:1195)
  • [3] G. Golub & W. Kahan, ``Calculating the singular values and pseudo-inverse of a matrix,'' J. SIAM Numer. Anal., v. 2, 1965, pp. 205-224. MR 0183105 (32:587)
  • [4] T. N. E. Greville, ``Some applications of the pseudo-inverse of a matrix,'' SIAM Rev., v. 2, 1960, pp. 15-22. MR 22 #1067. MR 0110185 (22:1067)
  • [5] A. S. Householder, The Theory of Matrices in Numerical Analysis, Blaisdell, New York, 1964. MR 30 #5475. MR 0175290 (30:5475)
  • [6] M. Marcus & H. Minc, A Survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Boston, Mass., 1964. MR 29 #112. MR 0162808 (29:112)
  • [7] R. Penrose, ``A generalized inverse for matrices,'' Proc. Cambridge Philos. Soc., v. 51, 1955, pp. 406-413. MR 16, 1082. MR 0069793 (16:1082a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223082-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society